# SDR ASAA2021100236155

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,308 hours, 13,537 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3400840030
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472000 FOUND PANEL STRUT LPTACC SCREWS CHAFFING THRU. PANEL NEEDS REPLACEMENT. GROUNDED - YES. REMOVED PANEL P/N 340-084-003-0 PER B737-800 SRM 54-40-02. INSTALLED PANEL 340-084-003-0 REF B737-800 AMM 72-23-07.
